Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Login_Name

Veteran Member
  • Total Reviews

    0
  • Content Count

    74
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Login_Name

  • Rank
    Junior Member
  1. Oh and another thing. My triglycerides went up during the second month pretty dramatically....so, I ate veggie for most of the next couple months....I didn't want to get off the stuff. It kept things in check. After my course, I returned back to normal levels.
  2. Don't be pessimistic. My skin has actually gotten better and better since I got off the drug. Like I said in the post, I'd occasionally get mini-zits in the months after tane...leading upto that one real zit. Ever since I got the clindamycin lotion...that's all it's taken to keep me 100% clear. Maybe you could get some. It's really mild....only one application...yet it somehow keeps everything in order. Just don't freak out if you get a blemish...because chances are, your skin is going to react
  3. Hey guys, I haven't been in here in a long time. I started Accutane late in the summer of '05 and took it til the start of '06 (4 months 80mg). I had cystic and mild acne...on my face, shoulders, and back. My face wasn't always real bad..but when you get even a couple major cysts a year, in addition to constant milder blemshes...you tend to see scarring develop. And when you have it for nearly 10 years...it gets really freakin annoying. The acne on my shoulders and back was perhaps even more
  4. I'd take the tane...I was like you...cyclical...so I'd get my hopes up thinking it'd be gone...but it keeps fooling you. If you get cysts that is....if you're just getting superficial stuff, then yeah go for other crap. But if you do get a couple cysts here and there and/or body acne, get the tane and kick the shit in the ass. To me it sounds like you havent miraculously recovered, its just the roids effect....once thats done, the same ole shit will happen. I dont "know" a god damn thing...no on
  5. Theres absolutely no cholesterol in peanut butter...or peanuts for that matter. Cholesterol isnt found in plant products....only animal.
  6. basically cut out meat/dairy...excercise...and eat a little more fruits/vegetables/legumes/grains....I cut mine in half in a month doing that...and I barely excercised....it was mainly because of the diet....oatmeal, red grapes, a few walnuts...perhaps an apple....those were the things I added...but I was very strict about no meat/dairy...I wouldnt eat any bread either.
  7. Your username is great...I mean, it's impossible not to like someone named "Nice Helen".....it's just impossible....not liking someone w/ that name is comparable to clubbing a baby seal. So here's to you Nice Helen, may you be blessed w/ champagne wishes and caviar dreams! And if you don't like those 2 things...you are free to switch it up i.e. ice cream wishes and cornish pasty dreams...or anything else...no matter how obscure or specialized it may be. Good luck w/ your results.
  8. Yeah almost...I'll try to ask for the extra month (I'm also a week in mo 5)....but I dont know if I'll get it..they go by how much of the stuff you've had total...and I'll have been on 80 for the entire 5 month course. I hope the results last too... MovinOnUp - Thanks.
  9. Thank you! I've located the one reader who frequented my thread! After I say that, you'll be like "Oops, actually I thought this someone elses, my bad." haha!!.....thanks though, the stuff has really worked so far..
  10. Day 119 I just got back from my 4 month checkup. I got my prescription for 80 again for month 5. This is in all likelihood my last month...although, if I get any zits this month I'm going to ask for another. My doctor wasnt there, and I got Dr. Hottie that I talked about after my 2 month. She is awesome...I asked her to explain a bunch of stuff that I already knew....just because...haha!! She was shocked I lost 22 pounds since I began. Anyway, I'm totally clear....I have one little one in my
  11. Just chill. Mine went up at month 2 and then at month 3. After that, I dieted better i.e. cut down drastically on animal/dairy.....and mine went down at month 4.....its expected that your cholesterol will be inflated on this stuff....you just do your part to not let it get out of control. Hell, its given me more discipline and I've lost fat in the process.
  12. I'd just take the damn stuff...you've come this far.
  13. Day 107 Wow it's been awhile....no one reads mine besides a couple people that started w/ me haha...and things have been going so well, there havent been constant developments like there was before. Ok so, any new side effects? Well I got one bloody nose a couple weeks ago...but thats it. Everything else has been the same....dry lips..eyes...skin. I did eat healthier and lowered my cholesterol by some..so I'm cool finishing out my course...still on 80. I have no zits on my face. Not even one
  14. My skin was worse after 1 month too....it was even worse after 2....it wasn't til month 3 when it kicked in. Just wait.
×